Hi there and thanks for your question and joining the forum. Please always check in with your doctor on these matters so they can guide you. Unusual tiredness and weakness is listed as a 'less common' side effect of Simvastatin. https://www.mayoclinic.org/drugs-supplements/simvastatin-oral-route/side-effects/drg-20069006. For most people it doesn't cause significant issues, however. With all medications, weighing risks and benefits to taking the medication must be done. If a side effect impacts life too much, then it may be the case that it is better to give up the benefit it provides if taken. In this case, keeping your cholesterol in check is the important factor. If you aren't going to take the medication, please speak to your doctor. There are natural ways to work on lowering and maintaining proper cholesterol numbers. Here is a list of natural ways https://www.webmd.com/cholesterol-management/features/11-tips-to-cut-your-cholesterol-fast#1
Watching your diet and exercising are going to be very important for you.
Let us know how it is going!